# SDR AALA202201247018

- Difficulty date: January 19, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EXTERNAL HANDLE PULL CABLE IS WORN. REMOVED AND REPLACED PULL CABLE ON R2 DOOR EXTERNAL HANDLE PER B777-200 AMM 52-11-16-000-804 AND 52-11-16-400-804
